MathSciNet Relay Station
MathSciNet bibliographic data
MR620007 (82m:55020) 55R10 (53C10)
Goldman, William M. Flat bundles with solvable holonomy. II. Obstruction theory. Proc. Amer. Math. Soc. 83 (1981), no. 1, 175–178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement